0
TECHNICAL PAPERS

On the Stress Field in Sliding Ellipsoidal Inclusions With Shear Eigenstrain

[+] Author and Article Information
V. A. Lubarda, X. Markenscoff

Institute for Mechanics and Materials, Department of Applied Mechanics and Engineering Science, University of California, San Diego, La Jolla, CA 92093-0404

J. Appl. Mech 65(4), 858-862 (Dec 01, 1998) (5 pages) doi:10.1115/1.2791922 History: Received January 27, 1997; Revised April 30, 1998; Online October 25, 2007

Abstract

A stress distribution in elliptical inclusions with sliding interface and uniform shear eigenstrain is analyzed. The existence of a nonvanishing stress in nearly circular inclusions is demonstrated, and an approximate method for its determination is suggested. An inherent nonlinear dependence of the stress on applied eigenstrain is indicated and discussed.

Copyright © 1998 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In